Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

How long can i use Skin lite cream for pimple scars?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7395 Questions
Question
i have black spots on my face and due to frequent plucking of pimples my faces has potholes which came in aroung 22 years of my age , i am 38/m know and one of my relative suggested skin lite cream , i have been using this for around 10 days know and their is a very much visible difference on my face ( pot hole have got erased and black spots vanished)

How long should i contiinue with this cream , are their any after effects of using this cream
Posted Tue, 26 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 22 minutes later
Brief Answer:
Consult a dermatologist before using it

Detailed Answer:
Hello and welcome to healthcaremagic

The cream (skinlite) that you have been using is a triple drug combination of mometasone, tretinoin and hydroquinone. It is a prescription product. Dermatologist's commonly prescribe this combination for facial hyperpigmentation/ melasma.

However, it is not meant for regular use and should never be used without a dermatologist's advice and in any case not for more than 2-3 months because if used indiscriminately the steroid content of this cream can cause various side effects like acne, photosensitivity, skin thinning and telangiectasia and facial hair growth (hirsutism) which is specially troublesome in females.

Though it is an effective cream for facial hyperpigmentation but I doubt it would erase pot holes. Anyway, it should never be used without a doctors prescription and you should definitely consult a dermatologist before using it any further. Only a dermatologist would be able to recognise early signs of steroid abuse which can be easily missed by others.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor